BibTeX record: journals/amc/TangHDF11

download as .bib file

@article{DBLP:journals/amc/TangHDF11,
  author    = {Jingyong Tang and
               Guoping He and
               Li Dong and
               Liang Fang},
  title     = {A smoothing Newton method for second-order cone optimization based
               on a new smoothing function},
  journal   = {Applied Mathematics and Computation},
  volume    = {218},
  number    = {4},
  pages     = {1317--1329},
  year      = {2011},
  url       = {http://dx.doi.org/10.1016/j.amc.2011.06.015},
  doi       = {10.1016/j.amc.2011.06.015},
  timestamp = {Wed, 07 Sep 2011 14:15:09 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/TangHDF11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}